# SDR IXXA0500023S

- Difficulty date: August 29, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, RT WING TOP PANEL PLATING HAS CRACK DAMAGE STA XRS 74.000, S-9.  MAJOR REPAIR ACCOMPLISHED IAW DC8 SRM 57-2-1 FIG 17 PG 87, 88 1.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D PG 21.  REMOVED DAMAGED AREA IAW DC8 SRM 57-2-1 PAGES 87, 88 FIG 17.  FABRICATED  DOUBLER (AL 7075 T6 0.160") IAW SRM 57-2-1 PGS 87, 88 FIG 17.  CLEANED, TREATED AND PRIMED DOUBLER, FILLER AREA IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SUFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED DOUBLER AND FILLER WITH NEW FASTENERS IAW DC8 SRM 51-1-20D PG 9.
